Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning her 18 year old daughter with penicillin and sulfonamide allergy, attention deficit/hyperactivity disorder, anxiety and migraine who on 15-MAR-2007 was vaccinated, intramuscularly, with a dose of Gardasil. Concomitant therapy included TOPAMAX, STRATTERA and ZOLOFT. On 18-MAR-2007 the patient experienced "soreness in her legs" and her "knees and ankles began to hurt. "The patient took ibuprofen for the symptoms. On 20-MAR-2007, the patient was not able to attend school. It was reported that she was "not walking normally" and "walking like an old lady." Unspecified medical attention was sought. There was no laboratory or diagnostic test performed. At the time of the report, the symptoms had not resolved. The physician considered "knees and ankles began to hurt" and "soreness in her legs" to be disabling events.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166